MAUDE Adverse Event Report: ST. JUDE MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ UNID CURVE D; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ST. JUDE MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ UNID CURVE D; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number A-TCSE-D
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One uni-directional, curve d, tacticath sensor enabled contact force ablation catheter was received for evaluation.Microscopic inspection of the distal shaft revealed a gouge in the tri layer material between the distal electrode and electrode ring 2.Log file analysis indicated no contact force was present during the procedure.Further investigation revealed a gouge in the shaft material between electrodes 1 and 2.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fracture / gouge in the shaft material remains unknown.
 
Event or Problem Description
This report is to advise of a fracture / gouge noted in the shaft material during analysis.

Brand Name
TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ UNID CURVE D
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21740258
Report Number3008452825-2025-00148
Device Sequence Number8797684
Product Code OAE
UDI-Device Identifier05415067027689
UDI-Public(01)05415067027689(10)10291443(17)250930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberA-TCSE-D
Device Catalogue NumberA-TCSE-D
Device Lot Number10291443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown